MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL SL KNEE JOINT PROSTHESIS; ENDO-MODEL SL, FEMORAL COMPONENT, CEMENTED, INTRACONDYLAR, RIGHT, SMALL, UHMWPE,

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL SL KNEE JOINT PROSTHESIS; ENDO-MODEL SL, FEMORAL COMPONENT, CEMENTED, INTRACONDYLAR, RIGHT, SMALL, UHMWPE,
Model Number 16-2821/21
Medical Device Problem Codes Break (1069); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
In (b)(6) 2024, the patient developed abnormal sound in the right knee joint without obvious cause, and then he was treated in our hospital.In (b)(6) 2024, the imaging examination showed the postoperative performance of the right knee joint.There was no obvious prosthesis fracture, and the medial and lateral gaps of the right knee artificial joint were unequal.On (b)(6) 2024, the right knee artificial joint revision was performed, and the medial and lateral femoral condyle gaskets were fractured and damaged.Link small femoral condyle and small connecting shaft were replaced.The patient recovered smoothly after the operation and was discharged on (b)(6) 2024.[customer].
 
Event or Problem Description
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report, the complaint is closed.

Brand Name
ENDO-MODEL SL KNEE JOINT PROSTHESIS
Common Device Name
ENDO-MODEL SL, FEMORAL COMPONENT, CEMENTED, INTRACONDYLAR, RIGHT, SMALL, UHMWPE,
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key21823491
Report Number3004371426-2025-00018
Device Sequence Number15766365
Product Code KRO
UDI-Device Identifier04026575392230
UDI-Public04026575392230
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model Number16-2821/21
Device Catalogue Number16-2821/21
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2025
Supplement Date Received by Manufacturer03/14/2025
Initial Report FDA Received Date04/11/2025
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age19 YR
Patient SexMale